# SDR RRXA000216

- Difficulty date: October 11, 1999
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 88,287 hours, 21,582 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE VISIT FOUND CORROSION DAMAGE TO FLOOR BEAM AT STA. 1220 XCW 51 R/H. DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM./////  CORRECTIVE ACTION  /////  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM  51-1-8. FABRICATED REPAIR DOUBLER AND INSTALLED IAW DC-8 SRM 51-1-4, 51-1-8 AND 51-1- 21. (COROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM)
